# SDR SWIA2021080560046

- Difficulty date: June 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WING, OUTBOARD FLAP'S NOSE RIB FITTING AT APPROX. FLS 235, HAS CHAFING ON ITS INTERNAL INBOARD SURFACE IN MULTIPLE SPOTS. (MARKED WITH RED GREASE PENCIL)     (C-CHECK RO 8/1/2021)    REPAIRED R/H WING OUTBOARD FLAP NOSE RIB FITTING AT APPROX FLS 235  REF REO 601R-57-53-1222 REV -- DATED 2021-06-23, COMPLIED WITH 51-900-1003-SKY  AND SEE CONTINUATION CARD FOR DETAILS
